A member asked:
Disclaimer

can ranitidine cause a sore tongue dry mouth an tongue to swell?

3 doctor answers
Dr. Sean Agazanof
10 years experience Pharmacology
Somewhat: Dry mouth yes. Swelling no. If your lips swell or anything else starts swelling noticeably such as your lips you might have an allergic reaction see a physician right away. Do you take any other medications? This might be an interaction. List the medications you take in your post.
Answered on Apr 8, 2018
3
3 thanks
Dr. Shahruq Sarela
9 years experience Internal Medicine
Ranitidine: It's possible you can have a reaction to ranitidine. The symptoms you may have is called angioedema. I would suggest stopping this, and see if symptoms subside. If your airway is compromised from to much tongue or lip swelling go to the hospital immediately.
Answered on Dec 31, 2016
1
1 thank
Dr. John Feola
30 years experience Internal Medicine
H2 BLOCKER: ZANTAC (ranitidine) IS AN H2Blocker. Some side effects may be sedation and dry mouth
Answered on May 30, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old member asked:
Dr. Alfredo Garcia
55 years experience Pediatrics
Geographic tongue: White rings on your tongue could just be a natural phenomenon caused by shedding of the tongue's brush border which occasionally can be painful. Takin ... Read More
A 40-year-old female asked:
Dr. Anthony Rooklin
48 years experience Allergy and Immunology
Not unusual: When urticaria and angioedema are continuous for more than 6 weeks there is often no obvious cause. It is considered "idiopathic". The main object is ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: Not common but possible.
1
1 thank
A male asked:
Dr. Thomas Namey
47 years experience Rheumatology
Possible, but unlike: Not likely. This is a pure h2 blocker with little to no anti-cholinergic side-effects. Is he on other meds? Is he a mouth breather at night? Does h ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month